Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

Anyone on Citalopram having night sweats?

(3 Posts)
Skyebluesapphire Sat 16-Feb-13 01:16:00

I haven't noticed it when I slept at my mum's and her duvet was a lot thinner than mine. When it first happened, I thought that I had wet myself blush, then I realised that the pillow and duvet were wet as well..... then it happened every night and I googled it.

Maybe I should sleep with the window vented then, although I have been so cold I have been shutting it.!

Thanks smile

Hopeforever Fri 15-Feb-13 11:10:41

Yes, it's a known side effect. I now sleep with a light weight duvet and the window open all year round. Other AD's are the same. Thankfully the positives outweigh the side effects
Good luck

Skyebluesapphire Fri 15-Feb-13 00:22:48

I've been on Citalopram for several months and for the past couple, I've been waking up every morning drenched in sweat in a soaking wet bed, sheet, pillow, duvet cover the lot. Then I feel really cold and wet.

It's horrible. Has anybody else suffered with this? I haven't mentioned it to my doctor but I have read online that its a recognised side effect.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now